# SDR ASAA0944460

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654965
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND FS 767 BETWEEN STR 22R AND 23R FRAME DENTED.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER INSTALLED REPAIR PARTS IAW B737 400 SRM 51 70 11.
